TITLE

JAGGED LITTLE PILL

PUB. DATE
October 2000
SOURCE
Joe Weider's Muscle & Fitness;Oct2000, Vol. 61 Issue 10, p36
SOURCE TYPE
Periodical
DOC. TYPE
Article
ABSTRACT
Provides information on the side effects of several drugs that interfere with the training of a bodybuilder. Over-the-counter antihistamines; Antibiotics; Decongestants.
ACCESSION #
3761789

 

Related Articles

  • 10 ways to get growing. Wolff, Bob // Joe Weider's Muscle & Fitness;Dec94, Vol. 55 Issue 12, p92 

    Lists ten ways to improve a bodybuilder's training results. Training of muscle group each week; Cardiovascular work prior to weight training; Importance of carbohydrate during 30 minutes after workout; Reduction of rest time between sets; Types of sets to use for each muscle group.

  • Not the same old leg training. Lopes, Claudio // Joe Weider's Muscle & Fitness;May95, Vol. 56 Issue 5, p26 

    Presents a training routine for leg muscle enhancement. Quad training with machine; Hack squat; Leg presses; Leg extensions; Pain during training.

  • STARTER'S GUIDE 2016.  // Muscle & Fitness;2016, Vol. 77 Issue 1, p22 

    The article offers information on the six-week program for a beginner or making way back to the gym for bodybuilding.

  • Olanzapine/risperidone.  // Reactions Weekly;8/13/2011, Issue 1364, p35 

    The article describes two cases of male patients who developed parkinsonism, tachycardia and drowsiness while undergoing olanzapine and risperidone therapy for paranoid schizophrenia.

  • Quetiapine.  // Reactions Weekly;8/13/2011, Issue 1364, p38 

    The article describes two cases of patients who developed cardiomyopathies and subsequently died after receiving treatment with quetiapine.

  • Quetiapine.  // Reactions Weekly;4/16/2011, Issue 1347, p34 

    The article describes the case of a 77-year-old woman who experienced fatal hepatoxicity during treatment with antipsychotic quetiapine for agitation and severe insomnia.

  • Adverse Drug Reactions in Older People: Detection and Prevention. Petrovic, Mirko; Van der Cammen, Tischa; Onder, Graziano // Drugs & Aging;2012, Vol. 29 Issue 6, p453 

    Adverse drug reactions (ADRs) in older adults are an important healthcare problem since they are frequently a cause of hospitalization, occur commonly during admission, and are an important cause of morbidity and mortality. Older adults are particularly susceptible to ADRs because they are...

  • Quetiapine overdose.  // Reactions Weekly;1/8/2011, Issue 1333, p31 

    This article describes a case study of a 32-year-old man who developed various toxicities after intake of a quetiapine overdose.

  • Mirtazapine/olanzapine/quetiapine.  // Reactions Weekly;1/8/2011, Issue 1333, p28 

    This article describes a case study of a 74-year-old man who developed parkinsonism and neuroleptic malignant syndrome during treatment with antipsychotics.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics